| Texto completo | |
| Autor(es): |
Ortiz, Cristian
;
Varea, Carlos
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Annali di Matematica Pura ed Applicata; v. 203, n. 3, p. 22-pg., 2024-06-01. |
| Resumo | |
In this paper we describe all invariant complex Dirac structures with constant real index on a maximal flag manifold in terms of the roots of the Lie algebra which defines the flag manifold. We also completely classify these structures under the action of B-transformations. (AU) | |
| Processo FAPESP: | 20/12018-5 - Estruturas Superiores em Geometria e Física Matemática |
| Beneficiário: | Carlos Augusto Bassani Varea |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 16/23746-6 - Técnicas algébricas, topológicas e analíticas em geometria diferencial e análise geométrica |
| Beneficiário: | Paolo Piccione |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |